MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number DBP-200SOLID145
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Left femoral artery was accessed for the procedure.During the insertion of the csi orbital atherectomy device the tip of the device embolized in the right common femoral requiring snaring of the tip.All pieces were removed and no harm noted to patient.

Brand Name
DIAMONDBACK PERIPHERAL
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key16467118
Report Number16467118
Device Sequence Number5133301
Product Code MCW
UDI-Device Identifier10850000491202
UDI-Public(01)10850000491202
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2023
Report Date (Section F) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBP-200SOLID145
Device Catalogue Number7-10057-04
Device Lot Number451156-1
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA01/31/2023